# SDR QXEA2017080800509

- Difficulty date: August 7, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000652
- Aircraft time: 674 hours, 356 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: SYLZ53118
- Part serial: 2965K
- Condition: Malfunctioned
- Location: Windshield Heat
- Part time: 674 hours, 356 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WINDSHIELD 2 HEATER FAILED. DIVERTED. LANDING UNEVENTFULLY. REMOVED FROM SERVICE. REMOVED AND REPLACED WINDSHIELD HEAT CONTROLLER NR 2 IAW AMM 30-42-01-000-801A, AND 30-42-01-400-801A. OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
